Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took dexedrine shot. Missed about 25 units. Having pain and swelling. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
i did a shot of
dexedrine er, filtered well, but missed with about 25 units. have pain and swelling. just happened 8 hrs ago. no fever. pain and increased swelling
Posted Tue, 28 Aug 2012 in Drug Abuse
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

It would be very helpful to me if you an re-frame your query with some more relevant history and define exactly how could I be of help here.

Details like
When was the shot taken ?
Did you undergo a test , if so when ?
Where did you notice the pain and swelling ?

And other relevant information you consider useful to me.

Waiting for your reply.
Above answer was peer-reviewed by
Follow-up: Took dexedrine shot. Missed about 25 units. Having pain and swelling. How to get relief? 23 hours later
no test, shot about 2 pm yesterday. pain and swelling within the hour. redness slightly spreading. back of my arm where i did the injection. pain a little better today. little less swelling.
Answered by Dr. Raju A.T 10 minutes later
Hi ,

Thanks for your query.

The pain and swelling at the injection site could be due to the base or the solvent in the injection but not the main drug.

It is an allergic reaction and well treated with an antihistaminic like Benadryl.

Take Tab Benadryl once in night for three days it would provide you considerable relief. If no relief you may be needing intravenous dosage of the same.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor